# SDR FDEA201010174092

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 84,425 hours, 29,337 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02435
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FROM FLAPS 20 TO FLAPS 25,  RECEIVED A T/E FLAP DISAGREE EICAS. EXECUTED GO-AROUND, RAN QRH AND LANDED UNEVENTFULLY.   REMOVED AND REPLACED NR 1 FSEU REF 757 M/M 27-51-01-2.  OPS TESTS WELL AT THIS TIME.
